Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 1, NWS Jackson, MS

January 22, 2018Claiborne County, Hinds County, Warren County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 22, 2018, 6:00 AM CST for Claiborne County, Hinds County, Warren County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2018, 6:00 AM CST (12:00 UTC)
Expired
Jan 22, 2018, 6:45 AM CST
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Claiborne County, MS, Hinds County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 67 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

234 
WUUS54 KJAN 221200
SVRJAN
MSC021-049-149-221245-
/O.NEW.KJAN.SV.W.0001.180122T1200Z-180122T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
600 AM CST MON JAN 22 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Warren County in west central Mississippi...
  Northeastern Claiborne County in southwestern Mississippi...
  Western Hinds County in central Mississippi...

* Until 645 AM CST

* At 600 AM CST, a severe thunderstorm was located near Rocky
  Springs, or 12 miles south of Vicksburg, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Vicksburg and Reganton around 605 AM CST. 
  Newman around 615 AM CST. 
  Edwards around 625 AM CST. 
  Bolton around 640 AM CST. 

Other locations impacted by this severe thunderstorm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3248 9050 3227 9035 3204 9086 3221 9098
      3222 9098
TIME...MOT...LOC 1200Z 239DEG 36KT 3216 9085 

HAIL...<.75IN
WIND...60MPH
 
$$

TW
2 follow-up statements
462 
WWUS54 KJAN 221204
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
604 AM CST MON JAN 22 2018

MSC021-049-149-221245-
/O.CON.KJAN.SV.W.0001.000000T0000Z-180122T1245Z/
Warren MS-Claiborne MS-Hinds MS-
604 AM CST MON JAN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR SOUTHEASTERN WARREN...NORTHEASTERN CLAIBORNE AND WESTERN HINDS
COUNTIES...

At 603 AM CST, a severe thunderstorm was located near Reganton, or 10
miles south of Vicksburg, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Newman around 615 AM CST. 
  Bovina around 620 AM CST. 
  Edwards around 625 AM CST. 
  Bolton around 640 AM CST. 

Other locations impacted by this severe thunderstorm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3248 9050 3227 9035 3204 9086 3221 9098
      3222 9098
TIME...MOT...LOC 1203Z 239DEG 36KT 3218 9081 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TW
431 
WWUS54 KJAN 221219
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
619 AM CST MON JAN 22 2018

MSC021-149-221229-
/O.CAN.KJAN.SV.W.0001.000000T0000Z-180122T1245Z/
Warren MS-Claiborne MS-
619 AM CST MON JAN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHEASTERN CLAIBORNE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3228 9071 3230 9070 3232 9071 3233 9070
      3234 9071 3235 9069 3234 9063 3237 9064
      3238 9063 3241 9061 3243 9060 3248 9050
      3227 9035 3211 9072
TIME...MOT...LOC 1219Z 239DEG 36KT 3226 9065 

$$

MSC049-221245-
/O.CON.KJAN.SV.W.0001.000000T0000Z-180122T1245Z/
Hinds MS-
619 AM CST MON JAN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR NORTHWESTERN HINDS COUNTY...

At 619 AM CST, a severe thunderstorm was located near Newman, or 13
miles east of Vicksburg, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Edwards around 625 AM CST. 
  Bolton around 635 AM CST. 

Other locations impacted by this severe thunderstorm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3228 9071 3230 9070 3232 9071 3233 9070
      3234 9071 3235 9069 3234 9063 3237 9064
      3238 9063 3241 9061 3243 9060 3248 9050
      3227 9035 3211 9072
TIME...MOT...LOC 1219Z 239DEG 36KT 3226 9065 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 5:49 AM CST, 11 minutes earlier.

Area forecast discussion, Jan 22, 5:49 AM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
549 AM CST Mon Jan 22 2018

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
MVFR to IFR flight categories are prevailing across the region as
low clouds have built in. A swath of showers and thunderstorms
continues to push east into the area and will affect all TAF sites
through the remainder of the morning into early afternoon. These
will bring reduced vis and ceilings to each site. GWO/HKS/JAN will
be affect from 12Z through 15Z, GTR/MEI/HBG will be affected
generally from 15Z through 19Z. Clearing will then occur from west
to east with all sites returning to VFR by late afternoon. Winds
will be out of the south initially, switching to the southwest and
then west. Speeds will be around 10kts with some gusts to near
20kts possible outside of thunderstorms. Gusts to near 30kts
possible in thunderstorms. /28/

&&

.DISCUSSION...

Today and tonight...

Showers and some thunderstorms are moving into the western portion
of the forecast area early this morning. As anticipated, much of
this activity has lost its severity as it moved across Louisiana and
into the western portions of my area. This is due to a lesser amount
of instability in place across the region. Water vapor imagery
clearly shows the closed low spinning across central Kansas with the
surface low across the confluence of Missouri/Iowa/Kansas/Nebraska.
A cold front in association with this low is located across western
Arkansas down across the ArkLaTex region and into the Texas Hill
Country. Ahead of this, as noted, were the showers and storms moving
into the eastern portions of Louisiana and Arkansas.

For today, this line of showers and storms will continue to push
east into and through the forecast area. Model guidance, especially
hi-res guidance, continues to show that this activity will remain
sub-severe as it moves through. Much of the hi-res CAM guidance
doesn't show much of an impressive line moving through east of I-55.
Given the time of day this will be moving through across western
portions of the area, expect that much of the activity will remain
just in the form of sub-severe showers and some thunderstorms.
Global models continue to indicate that the better instability will
occur across the far eastern portions of my forecast area and
beyond, with nearing 1000 J/kg of MUCAPE and the better influx of
higher dewpoints. However, it is not completely out of the question
that as the line nears the eastern border of my CWA, there could be
a few strong to isolated severe storms given the fact that there is
ample wind shear available(with deep layer shear depicted to be
around 50kts and lower level shear around 20-30kts). Will make
adjustments to the current marginal risk area in the HWO and
graphics.

Showers and storms should be exiting the east through early
afternoon with clearing skies to follow. Highs today should reach
into the the lower 60s in the Delta to the lower 70s in the Pine
Belt. As the upper system starts to pull off to the east, high
pressure at the surface will move in this evening. Overnight lows
will drop into the upper 30s to around 40. /28/

Tuesday through next Sunday:

Expect dry conditions during the mid to late week along with
seasonal temperatures as zonal flow aloft helps to ensure there are
no temperature extremes. Strong surface high pressure and dry air
will make for sunny days and clear nights that will allow lows to
fall below freezing, especially Wednesday night when the surface
high will be centered over the forecast area helping to create
ideal nocturnal cooling conditions.

Global models are in good agreement on the passage of a significant
polar stream shortwave trough this coming weekend. While rain will
almost surely accompany the frontal passage over the ArkLaMiss
region, a subtropical stream wave moving across the Gulf of Mexico
complicates the QPF pattern as it supports heavy convective rainfall
off the central Gulf coast.  Such a convective complex would tend to
intercept better moisture/instability before it can interact with
the primary front, so will continue to leave out the mention of
thunder in the explicit forecast. It looks like the front should
pass through the region Saturday with seasonably cool temperatures
and dry weather to follow for Sunday. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  38  58  33 /  96   3   0   0
Meridian      74  39  57  31 /  82   7   0   0
Vicksburg     71  38  59  32 /  88   2   0   0
Hattiesburg   74  40  60  34 /  79   4   0   0
Natchez       69  39  58  33 /  84   2   0   0
Greenville    66  36  54  32 /  86   2   0   0
Greenwood     68  36  54  30 /  92   3   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Jan 22, 4:52 AM CST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
452 AM CST Mon Jan 22 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050-
053>056-059>064-231100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-
Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-
452 AM CST Mon Jan 22 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ046-051-052-057-058-065-066-072>074-231100-
Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones-Marion-
Lamar-Forrest-
452 AM CST Mon Jan 22 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated strong to severe storms will be possible during the late
morning to early afternoon. Damaging winds will be the main threat
for any stronger storm.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jan 22, 4:57 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
457 AM CST MON JAN 22 2018

LAZ009-016-MSZ040-041-047-221145-
Madison LA-East Carroll LA-Sharkey MS-Warren MS-Issaquena MS-
457 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EAST CARROLL AND
NORTH CENTRAL MADISON PARISHES...NORTHWESTERN WARREN...SOUTHERN
ISSAQUENA AND SOUTHERN SHARKEY COUNTIES UNTIL 545 AM CST...

At 457 AM CST, Meteorologists were tracking a strong thunderstorm
over Sondheimer, or 9 miles south of Transylvania, moving east at 45
mph.

Winds of 40 to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Eagle Bend around 505 AM CST.
  Onward around 515 AM CST.
  Valley Park around 520 AM CST.

Other locations impacted by this storm include Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3292 9075 3286 9073 3282 9076 3281 9072
      3275 9070 3276 9073 3273 9074 3270 9068
      3267 9067 3266 9069 3269 9071 3265 9073
      3263 9069 3262 9072 3262 9069 3259 9069
      3259 9066 3258 9066 3245 9119 3260 9126
TIME...MOT...LOC 1057Z 247DEG 40KT 3255 9113

EC
Special weather statement, Jan 22, 5:04 AM CST, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
504 AM CST MON JAN 22 2018

MSZ018-019-221145-
Sunflower MS-Bolivar MS-
504 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SUNFLOWER AND
SOUTHEASTERN BOLIVAR COUNTIES UNTIL 545 AM CST...

At 504 AM CST, Meteorologists were tracking a strong thunderstorm
near Boyle, or near Cleveland, moving northeast at 40 mph.

Winds of 40 to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Cleveland, Renova and Boyle around 515 AM CST.
  Ruleville around 530 AM CST.
  Drew around 535 AM CST.
  Parchman around 540 AM CST.

Other locations impacted by this storm include Merigold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3369 9045 3357 9086 3374 9095 3396 9045
TIME...MOT...LOC 1104Z 245DEG 34KT 3369 9082

EC
Special weather statement, Jan 22, 5:27 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
527 AM CST MON JAN 22 2018

MSZ035-040>042-221215-
Sharkey MS-Humphreys MS-Yazoo MS-Issaquena MS-
527 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO...EAST
CENTRAL ISSAQUENA...SOUTHEASTERN HUMPHREYS AND SOUTHERN SHARKEY
COUNTIES UNTIL 615 AM CST...

At 526 AM CST, Meteorologists were tracking a strong thunderstorm 7
miles southwest of Holly Bluff, or 8 miles northeast of Valley Park,
moving northeast at 55 mph.

Winds of 40 to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Holly Bluff around 535 AM CST.
  Yazoo City around 555 AM CST.

Other locations impacted by this storm include Eden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3305 9042 3305 9039 3304 9038 3302 9038
      3301 9037 3302 9034 3288 9021 3261 9083
      3278 9093
TIME...MOT...LOC 1126Z 240DEG 47KT 3275 9080

EC
Special weather statement, Jan 22, 5:30 AM CST, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
530 AM CST MON JAN 22 2018

LAZ016-025-MSZ047-053-221215-
Tensas LA-Madison LA-Warren MS-Claiborne MS-
530 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TENSAS AND
SOUTHEASTERN MADISON PARISHES...SOUTHERN WARREN AND NORTHERN
CLAIBORNE COUNTIES UNTIL 615 AM CST...

At 530 AM CST, Meteorologists were tracking a strong thunderstorm
near Newellton, or 21 miles south of Tallulah, moving northeast at 55
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Yokena and Le Tourneau around 545 AM CST.
  Vicksburg around 550 AM CST.
  Bovina around 605 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3242 9073 3235 9069 3234 9071 3230 9070
      3226 9073 3225 9071 3223 9073 3210 9072
      3196 9121 3212 9131
TIME...MOT...LOC 1130Z 240DEG 46KT 3210 9115

EC
Special weather statement, Jan 22, 5:35 AM CST, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 AM CST MON JAN 22 2018

LAZ009-016-MSZ040-047-221200-
Madison LA-East Carroll LA-Warren MS-Issaquena MS-
535 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EAST CARROLL AND
NORTHEASTERN MADISON PARISHES...NORTHWESTERN WARREN AND SOUTHWESTERN
ISSAQUENA COUNTIES UNTIL 600 AM CST...

At 535 AM CST, Meteorologists were tracking a strong thunderstorm
near Mansford, or near Tallulah, moving northeast at 45 mph.

Winds of 40-50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Omega and Sondheimer around 540 AM CST.
  Eagle Bend around 550 AM CST.

Other locations impacted by this storm include Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3270 9096 3266 9096 3266 9093 3250 9081
      3234 9125 3250 9133
TIME...MOT...LOC 1135Z 239DEG 39KT 3247 9120

TW
Special weather statement, Jan 22, 5:59 AM CST, 1 minute before
Special Weather Statement
National Weather Service Jackson MS
559 AM CST MON JAN 22 2018

MSZ027-035-036-042-221300-
Carroll MS-Humphreys MS-Yazoo MS-Holmes MS-
559 AM CST MON JAN 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HOLMES...CENTRAL
CARROLL... NORTHEASTERN YAZOO AND SOUTHEASTERN HUMPHREYS COUNTIES
UNTIL 700 AM CST...

At 558 AM CST, Meteorologists were tracking strong thunderstorms
along a line extending from 7 miles east of Swiftown to Yazoo City.
Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Seven Pines around 620 AM CST.
  Black Hawk, Coxburg and Tolarville around 625 AM CST.
  Ebenezer around 630 AM CST.
  Brozville and Coila around 635 AM CST.
  Franklin and Lexington around 645 AM CST.
  Bowling Green around 655 AM CST.

Other locations impacted by these storms include Eden, Cruger and
Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3353 8979 3291 8995 3284 9047 3329 9035
      3331 9029 3335 9023 3333 9018 3338 9017
      3358 8979
TIME...MOT...LOC 1158Z 242DEG 32KT 3328 9031 3288 9042

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 3:56 AM CSTSpecial Weather StatementJANBolivar64 min
Jan 22, 4:57 AM CSTSpecial Weather StatementJANIssaquena48 min
Jan 22, 5:04 AM CSTSpecial Weather StatementJANBolivar41 min
Jan 22, 5:27 AM CSTSpecial Weather StatementJANYazoo48 min
Jan 22, 5:30 AM CSTSpecial Weather StatementJANWarren45 min
Jan 22, 5:59 AM CSTSpecial Weather StatementJANCarroll, Holmes61 min
Jan 22, 6:37 AM CSTSpecial Weather StatementJANMadison53 min
Jan 22, 6:42 AM CSTSpecial Weather StatementJANHinds33 min
Jan 22, 6:57 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott48 min
Jan 22, 7:08 AM CSTSpecial Weather StatementJANHinds, Rankin52 min
Jan 22, 7:31 AM CSTSpecial Weather StatementJANLawrence, Lincoln44 min
Jan 22, 7:37 AM CSTSpecial Weather StatementJANLeake38 min
Jan 22, 7:43 AM CSTSpecial Weather StatementJANChoctaw32 min
Jan 22, 7:58 AM CSTSpecial Weather StatementJANFranklin32 min
Jan 22, 8:12 AM CSTSpecial Weather StatementJANCovington, Jefferson Davis, Lawrence48 min
Jan 22, 8:13 AM CSTSpecial Weather StatementJANWinston47 min
Jan 22, 8:35 AM CSTSpecial Weather StatementJANScott25 min
Jan 22, 8:57 AM CSTSpecial Weather StatementJANNeshoba33 min
Jan 22, 9:03 AM CSTSpecial Weather StatementJANCovington27 min
Jan 22, 9:18 AM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith42 min
Jan 22, 9:23 AM CSTSpecial Weather StatementJANNeshoba37 min
Jan 22, 9:50 AM CSTTornado WarningJANClarke, Jasper44 min
Jan 22, 10:20 AM CSTSpecial Weather StatementJANJones25 min
Jan 22, 10:32 AM CSTTornado WarningJANKemper, Noxubee15 min
Jan 22, 10:37 AM CSTSpecial Weather StatementJANClarke23 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.